On a boundary value problem for a model loaded differential equation of parabolic type
News of the Kabardin-Balkar scientific center of RAS, no. 2 (2004), pp. 119-120
Cet article a éte moissonné depuis la source Math-Net.Ru
For one model loaded differential equation of parabolic type, existence and uniqueness theorems for the solution of nonlocal boundary value problems are proved.
Keywords:
loaded differential equation of parabolic type, model equation
@article{IZKAB_2004_2_a8,
author = {A. A. Tokova},
title = {On a boundary value problem for a model loaded differential equation of parabolic type},
journal = {News of the Kabardin-Balkar scientific center of RAS},
pages = {119--120},
year = {2004},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IZKAB_2004_2_a8/}
}
TY - JOUR AU - A. A. Tokova TI - On a boundary value problem for a model loaded differential equation of parabolic type JO - News of the Kabardin-Balkar scientific center of RAS PY - 2004 SP - 119 EP - 120 IS - 2 UR - http://geodesic.mathdoc.fr/item/IZKAB_2004_2_a8/ LA - ru ID - IZKAB_2004_2_a8 ER -
A. A. Tokova. On a boundary value problem for a model loaded differential equation of parabolic type. News of the Kabardin-Balkar scientific center of RAS, no. 2 (2004), pp. 119-120. http://geodesic.mathdoc.fr/item/IZKAB_2004_2_a8/